# SDR SWAA2021052474704

- Difficulty date: April 30, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 74,656 hours, 44,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R LOCATED BS 540 FWD CARGO COMPARTMENT / PERFORMED PERMANENT REPAIR ON STRINGER 26R LOC BS 500D TO BS 540 AT FWD CARGO COMPARTMENT IAW B737- 700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 205 MATERIAL USED 7075T0/0.045' PO # 2021-134008 BAC 1498-132PO #200826465 CONVERTED FROM 7075T0 TO CONDITION 7075T6 IAW BAC 5602
